MAUDE Adverse Event Report: MIO¿; UNO INSET II 80/9 SC1 GREY MCAN

MIO¿; UNO INSET II 80/9 SC1 GREY MCAN
Model Number MMT-975A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that the patient's infusion set's tubing came apart at the site connector while the patient was pulling it to insert.The site location was at the patient's abdomen and the pump was hooked on the pants.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO¿
Common Device Name
UNO INSET II 80/9 SC1 GREY MCAN
MDR Report Key12596969
Report Number3003442380-2021-00534
Device Sequence Number3420066
Product Code FPA
UDI-Device Identifier05705244020429
UDI-Public05705244020429
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2023
Device Model NumberMMT-975A600
Device Lot Number5323825
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/08/2021
Usage of Device N
Patient Sequence Number1